MAUDE Adverse Event Report: ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER

ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER
Model Number 200046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Iritis (1940)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was originally submitted on aug 06, 2020 with a subsequent addendum on september 3, 2020.It was discovered that the original submission nor the supplement successfully made it through the electronic checks of the emdr system.The submission combined with its supplemental information is being resubmitted.A capa has been opened to address the submission of the electronic files.
 
Event or Problem Description
Patient was operated on for single level lumbar spinal fusion.Patient experienced post-operative edema and pain at surgery site.At three week follow-up visit, incision was reopened and washed out.Specimen taken from surgery site showed infection, organism not identified.Incision was closed and edema and pain resolved.Patient went on to successful fusion.

Brand Name
NANOBONE SBX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
ARTOSS GMBH
fischerweg 421
rostock, 18059
GM  18059
Manufacturer (Section G)
ARTOSS GMBH
fischerweg 421
rostock, 18059
GM   18059
Manufacturer Contact
walter gerike
fischerweg 421
rostock, 18059
GM   18059
MDR Report Key16494784
Report Number3011483489-2020-00001
Device Sequence Number15048447
Product Code MQV
UDI-Device Identifier14260418440468
UDI-Public(01)14260418440468(10)004734(17)220521
Combination Product (Y/N)N
PMA/510(K) Number
K190110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model Number200046
Device Lot Number004734
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite